# SDR SCNA20121016044

- Difficulty date: October 16, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 41,352 hours, 13,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING LENS COVER MISSING AT ROW 13ABC.
